Horrible period two weeks after taking morning after pill?(1 Post)
OhWhatAPalaver Sat 15-Jun-19 08:51:09
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I'm having a much heavier period after taking levonelle two weeks ago. It's also arrived about a week earlier than usual. I feel sick and have the runs and feeling dizzy and exhausted as well. And the usual cramps as well, but even they feel a bit worse. Feels like I'm ill at the same time but not sure if I am or if its just a really bad period. Has anyone else experienced this after using levonelle?
Please login first.